# SDR REXA201100781

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 17,519 hours, 15,061 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Defective
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT SPOILERS, SPOILERON CAUTION MSG WITH AS MISCOMP AND I/B GND SPLR FAULT.  REMOVED AND REPLACED NR 2 SECU IAW AMM 27-61-05.  OPS CHECK GOOD.  VERIFIED PART EFFECTIVITY.
